# SDR CA040128002

- Difficulty date: January 28, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A330*
- Aircraft time: 11,946 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) RAMP CHECK CREW O2 WAS 1200 PSIG AFTER 3.5 HOURS WE HEARD A RUSHING AIR NOISE WAS F/O O2 MASK THIS NOISE WAS STOP BY PUSHING TEST BUTTON O2 WAS DOWN TO 72 PSIG (MUST HAVE BEEN SLOWLY LEAKING ALONG THEN FAILED. CREW O2 BOTTLE AND REG. REPLACED. F/O MASK TESTED AND RESET OK.
